Quantum Topology

Full-Text PDF (561 KB) | Metadata | Table of Contents | QT summary
Volume 5, Issue 3, 2014, pp. 259–287
DOI: 10.4171/QT/52

Published online: 2014-11-20

A link invariant with values in the Witt ring

Gaël Collinet[1] and Pierre Guillot[2]

(1) Université de Strasbourg, France
(2) Université de Strasbourg, France

Using Maslov indices, we show the existence of oriented link invariants with values in the Witt rings of certain fields. Various classical invariants are closely related to this construction. We also explore a surprising connection with the Weil representation

Keywords: Link invariants, Witt rings

Collinet Gaël, Guillot Pierre: A link invariant with values in the Witt ring. Quantum Topol. 5 (2014), 259-287. doi: 10.4171/QT/52